Pacific Journal of Mathematics

Lacunary statistical convergence.

J. A. Fridy and C. Orhan

Article information

Source
Pacific J. Math., Volume 160, Number 1 (1993), 43-51.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102624563

Mathematical Reviews number (MathSciNet)
MR1227502

Zentralblatt MATH identifier
0794.60012

Subjects
Primary: 40G99: None of the above, but in this section
Secondary: 40F05: Absolute and strong summability (should also be assigned at least one other classification number in Section 40)

Citation

Fridy, J. A.; Orhan, C. Lacunary statistical convergence. Pacific J. Math. 160 (1993), no. 1, 43--51. https://projecteuclid.org/euclid.pjm/1102624563


Export citation

References

  • [I] R. C. Buck, Generalized asymptotic density, Amer. J. Math., 75 (1953), 335- 346.
  • [2] J. Connor, The statistical and strong p-Cesro convergence of sequences, Anal- ysis, 8 (1988), 47-63.
  • [3] J. Connor, On strong matrix summability with respect to a modulus and statistical convergence, Canad. Math. Bull., 32 (1989), 194-198.
  • [4] H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241-244.
  • [5] J. A. Fridy, On statistical convergence, Analysis, 5 (1985), 301-313.
  • [6] J. A Fridy and H. I. Miller, A matrix characterization of statistical convergence, Analysis, 11 (1991), 55-66.
  • [7] A. R. Freedman, J. J. Sember, and M. Raphael, Some Cesrotype summability spaces,Proc. London Math. Soc, 37 (1978), 508-520.
  • [8] A. R. Freedman and J. J. Sember, Densities and summability, Pacific J. Math., 95 (1981), 293-305.
  • [9] G. G. Lorentz, A contribution to the theory of divergent sequences,Acta Math., 80(1948), 167-190.
  • [10] I. J. Maddox, A new type of convergence, Math. Proc. Cambridge Phil. Soc, 83 (1978), 61-64.
  • [II] I. J. Schoenberg, The integrability of certainfunctions and related summability methods, Amer. Math. Monthly, 66 (1959), 361-375.